Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
norvasc/foot swelling
When I take the generic for Norvasc, my feet swell; this does not happen when I do not take the medication.  Will natural diaretics help with this.  My diastolic pressure hovers around 90; systolic comes down easily with the Norvasc; diastolic is slower to respond.

Thanks,  Jane
Discussion is closed
Cancel
3 Answers
Page 1 of 1
290383 tn?1193103921
Edema is a common side effect of the Norvasc and a low dose thiazide diuretic will take care of the swelling and also help the BP.
Discussion is closed
Cancel
Comment
Avatar universal
Hi Jane68,
I am on Amlodipine (generic Norvasc) 20mg/day for Prinzmetal's angina. My feet, ankles and lower calfs often swell, especially after I've been on my feet for any length of time, and I was warned about this by both my cardiologist and the pharmicist. I've gone up a whole shoe size and now have cankles. :) My cardiologist feels that a diuretic won't help (plus I have trouble keeping my potassium level up). It's just something I deal with on this medication as nothing else has helped my condition.

Have you discussed changing medications? Best of luck to you.

Sarah
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, Vitamin D Reduced ankle swelling was started.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now